Next Article in Journal
A Topological Application of the Monodromy Groupoid on Principal Bundles
Previous Article in Journal
Propagation of Cylindrical Magneto-Gasdynamic Shock Wave with Varying Energy in a Rotating, Gravitating, Non-Uniform Atmosphere
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(3), 189-194; https://doi.org/10.3390/mca6030189

Some Generating Function Relations of Multiindex Hermite Polynomials

Mathematics Department, Govt. Arts & Science PG College, Ratlam-457001, India
Published: 1 December 2001
PDF [303 KB, uploaded 3 April 2016]

Abstract

In the present some generating functions relations of Hermite polynomial also of two, three and in turn several index are derived. Some known and unknown particular cases have also been discussed.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Shrivastava, H. Some Generating Function Relations of Multiindex Hermite Polynomials. Math. Comput. Appl. 2001, 6, 189-194.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top